MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK 15 DEFIBRILLATOR/MONITOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer's device, downloaded the device log data, and verified the reported issue.Physio also confirmed that the device did not deliver defibrillation energy.The issue was isolated to the therapy pcb.After replacing the therapy pcb, the device software was updated and the device passed functional and performance testing and was returned to the customer.
 
Event or Problem Description
The customer contacted physio-control to report that an event code is logged in the memory of their device.The event code logged in its memory is indicative of a device failure that could result in a partial loss of defibrillator output energy due to a loss of the negative portion of the biphasic output waveform, resulting in a monophasic shock.During evaluation, physio-control verified the customer reported issue and also observed another event code logged in the device's memory which is related to a potential failure of the device to deliver defibrillation energy.There was no report of patient involvement associated to this event.
 
Additional Manufacturer Narrative
Physio-control further evaluated the removed therapy pcb assembly and determined that the cause of the reported issue was due to shorted q7 on the h-bridge.
 
Event or Problem Description

Brand Name
LIFEPAK 15 DEFIBRILLATOR/MONITOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
MDR Report Key11725409
Report Number0003015876-2021-00922
Device Sequence Number14426752
Product Code MKJ
UDI-Device Identifier00883873871874
UDI-Public00883873871874
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K142430
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001939
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/23/2021
Initial Date Received by Manufacturer 03/31/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date04/26/2021
Supplement Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1